American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Masaya Ouchi, Michio Hamada and Tatsuo Kimura. On prehomogeneity of a rank variety. Proc. Amer. Math. Soc. 140 (2012) 4127-4129.
Abstract, references, and article information   
View Article: PDF

[2] L. Manivel. A note on certain Kronecker coefficients. Proc. Amer. Math. Soc. 138 (2010) 1-7. MR 2550164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Makoto Nagura, Shin-ichi Otani and Daisuke Takeda. A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers. Proc. Amer. Math. Soc. 137 (2009) 1255-1264. MR 2465647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia